BibTeX record journals/jota/WangFD19

download as .bib file

@article{DBLP:journals/jota/WangFD19,
  author    = {JinRong Wang and
               Michal Feckan and
               Amar Debbouche},
  title     = {Time Optimal Control of a System Governed by Non-instantaneous Impulsive
               Differential Equations},
  journal   = {J. Optim. Theory Appl.},
  volume    = {182},
  number    = {2},
  pages     = {573--587},
  year      = {2019},
  url       = {https://doi.org/10.1007/s10957-018-1313-6},
  doi       = {10.1007/s10957-018-1313-6},
  timestamp = {Tue, 07 Apr 2020 14:40:32 +0200},
  biburl    = {https://dblp.org/rec/journals/jota/WangFD19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics